# SDR DALA2021101106177

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CORROSION ON FASTENERS HEAD STRUCTURE WEB LOCATED BTW FR16 TO FR20 AND BTW STR 27L TO STR 28L IN LATERAL AVIONIC COMP LH. CORRECTIVE ACTION: REPLACED FASTENERS PER A320 SRM 51-42-11. (1977652)
